# SDR CA110210012

- Difficulty date: January 28, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Airbus A330*
- Aircraft time: 36,232 hours
- Engine: Rroyce RB211*
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C2029339C9C9
- Condition: Burned
- Location: Mlg Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BRAKE SYS NR 2 FAULT ON ECAM.  FOUND BSCU BURNING ODOR. CHANGED BSCU IAW AMM 32-42-34-400-801.  UNIT NAME: BSCU PN C2029339C9C9C
